# SDR QXEA200501348

- Difficulty date: October 16, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 15,685 hours, 22,641 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: 23088002B
- Part serial: 99007
- Condition: Malfunctioned
- Location: Dc System
- Part time: 7,511 hours, 10,756 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2085, NR 2 DC GENERATOR INOP.  MAINTENANCE REPLACED NR 2 DC GENERATOR IAW AMM 8-10-11.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
